# SDR 2011FA0000260

- Difficulty date: April 26, 2011
- Submitted: April 27, 2011
- Operation: General aviation
- Aircraft: N289R
- Make and model: Amtr PAZMANYPL2
- Aircraft serial: 089
- Aircraft time: 358 hours
- Engine: Lyc O320E2D
- Engine time: 3,083 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Drive Gear
- Condition: Failed
- Location: Distributor Bloc
- Part time: 358 hours
- Component: Magneto, Slick
- Component part number: 4371
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO LT/ MAG, P/N 4371 S/N 96110203 INSTALLED ON AN ENGINE, EXPERIMENTAL ACFT.  MAGNETO HAD A ROUGH RUNNING ENGINE, UPON INVESTIGATION FOUND THIS CONDITION,  ALTHOUGH THIS WAS NOT THE CAUSE OF THE ENGINE RUNNING ROUGH, IT APPEARS THAT THE CAM AND DRIVE GEAR WAS NOT FULLY SEATED ON THE SHAFT DURING MFG.  THE WEAR IN THE BLOCK ASSY.  WAS ABOUT .01 DEEP AND WITH NO VISIBLE WEAR ON THE DRIVE GEAR.
